# SDR AALA202510147624

- Difficulty date: October 13, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N315SD
- Make and model: Boeing 737-8
- Aircraft serial: 44470
- Aircraft time: 15,019 hours, 5,629 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33079
- Part serial: BNG35422
- Condition: Unwanted Deploy
- Location: Zone 800
- Part time: 14,347 hours, 5,349 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR SLIDE DEPLOYMENT AT GATE UPON DOOR OPENING. REMOVED AND REPLACED 1L DOOR SLIDE. PER JC 09L20025004.
